# SDR MWEA020607

- Difficulty date: October 8, 2002
- Submitted: October 8, 2002
- Operation: Air carrier
- Aircraft: N203ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47673
- Aircraft time: 68,416 hours, 40,496 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Doubler
- Part number: 991848041
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DOUBLER CRACKED AT STATION XE156 FORWARD OF LOWER SPAR CAP.  TRIMMED OUT DAMAGE, FABRICATED AND INSTALLED FILLERS, REMOVED AND INSTALLED FASTENERS.
